# SDR CALA2019091701561

- Difficulty date: September 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N4877
- Make and model: Airbus A320-232
- Aircraft serial: 2232
- Aircraft time: 44,916 hours, 28,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476427200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT SLOPE AREA FR57-58 STR 32L STRINGER FND CORROSION REF NON-ROUTINE NR 9485237. SPEC NR A3NB-53-4-6179. AFT CGO COMPT SLOPE AREA FR57-58 STR 32L STRINGER REPAIRED AS PER SRM 53-41-13-300-004 REV 128. ENTRY TO UPDATE INCORRECT MAIN REF INITIALLY ENTERED. CORRECT MA IN REF IS SRM53-00-13-300-001.
